MathSciNet Relay Station
MathSciNet bibliographic data
MR1028462 (91b:16027) 16P90 (16P70 16S70)
Bell, Allen D.; Sigurđsson, Gunnar Catenarity and Gelʹfand-Kirillov dimension in Ore extensions. J. Algebra 127 (1989), no. 2, 409–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement